# SDR C2XA01TY007

- Difficulty date: February 2, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601135470
- Part serial: 221526
- Condition: Gouged
- Location: Apu
- Part time: 3,952 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE APU FIRE LOOP WAS GOUGED.  MAINTENANCE REMOVED AND REPLACED THE APU FIRE LOOP IAW EMB 145 MM 26-10-00.  OPS CHECKED GOOD.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
